Alert archive / New Mexico / Flash Flood Warnings in 2013
Flash Flood Warning 121, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Sep 18, 2013, 3:41 PM MDT for Bernalillo County, Santa Fe County, Torrance County, New Mexico. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 18, 2013, 3:41 PM MDT (21:41 UTC)
- Expired
- Sep 18, 2013, 5:45 PM MDT
- In force
- 2 hr
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
Counties Bernalillo County, NM, Santa Fe County, NM, Torrance County, NM
The radar
The Albuquerque radar (KABX), 62 km from the middle of the area, began a volume at 21:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 9.7 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 692 J/kg
- Mixed-layer CIN
- -42 J/kg
- Mixed-layer LCL
- 1087 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 92 m²/s²
- 0-3 km storm-relative helicity
- 108 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
310
WGUS55 KABQ 182141
FFWABQ
NMC001-049-057-182345-
/O.NEW.KABQ.FF.W.0121.130918T2141Z-130918T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
341 PM MDT WED SEP 18 2013
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHEASTERN BERNALILLO COUNTY IN CENTRAL NEW MEXICO
NORTHWESTERN TORRANCE COUNTY IN CENTRAL NEW MEXICO
EXTREME SOUTHWESTERN SANTA FE COUNTY IN NORTH CENTRAL NEW MEXICO
* UNTIL 545 PM MDT
* AT 336 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM A THUNDERSTORM NEAR CHILILI...OR ABOUT 10
MILES SOUTHWEST OF MORIARTY. THE STORM PRODUCING VERY HEAVY RAIN
WAS NEARLY STATIONARY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ARROYOS...STREAMS AND NORMALLY DRY WASHES CAN BECOME RAGING CURRENTS
IN A MATTER OF MINUTES.
TO REPORT SEVERE WEATHER...CONTACT THE NEAREST LAW ENFORCEMENT
AGENCY...AND THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
ALBUQUERQUE AT 1-888-386-7637.
&&
LAT...LON 3499 10630 3507 10625 3502 10603 3480 10606
3476 10619 3477 10627 3487 10629
$$2 follow-up statements
469
WGUS75 KABQ 182258
FFSABQ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
458 PM MDT WED SEP 18 2013
NMC001-049-057-182345-
/O.CON.KABQ.FF.W.0121.000000T0000Z-130918T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SANTA FE-TORRANCE-BERNALILLO-
458 PM MDT WED SEP 18 2013
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 545 PM MDT FOR
SOUTHEASTERN BERNALILLO...NORTHWESTERN TORRANCE AND EXTREME
SOUTHWESTERN SANTA FE COUNTIES...
AT 450 PM MDT...THE THREAT FOR FLASH FLOODING WAS CONTINUING OVER
FAR NORTHWESTERN TORRANCE COUNTY AND EXTREME EASTERN BERNALILLO
COUNTY...INCLUDING COMMUNITIES NEAR ESCABOSA...PONDEROSA PINES...AND
MORIARTY. ALTHOUGH RAINFALL WAS DIMINISHING...EXCESSIVE RUNOFF IS
EXPECTED TO CONTINUE THROUGH 545 PM MDT.
LOCATIONS IMPACTED INCLUDE...
ESCABOSA...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BOTH LOCALIZED AND DISTANT HEAVY RAINFALL WILL CREATE DANGEROUS FLOWS
IN ARROYOS AND OVER LOW WATER CROSSINGS.
TO REPORT FLOODING OR SEVERE WEATHER...CONTACT THE NATIONAL WEATHER
SERVICE FORECAST OFFICE IN ALBUQUERQUE AT 1-888-386-7637.
&&
LAT...LON 3499 10630 3507 10625 3502 10603 3480 10606
3476 10619 3477 10627 3487 10629
$$
SHOEMAKE108
WGUS75 KABQ 182341
FFSABQ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
541 PM MDT WED SEP 18 2013
NMC001-049-057-182351-
/O.EXP.KABQ.FF.W.0121.000000T0000Z-130918T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SANTA FE-TORRANCE-BERNALILLO-
541 PM MDT WED SEP 18 2013
...FLASH FLOOD WARNING WILL EXPIRE AT 545 PM MDT FOR SOUTHEASTERN
BERNALILLO...NORTHWESTERN TORRANCE AND EXTREME SOUTHWESTERN SANTA FE
COUNTIES...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE RAINFALL WAS
ENDING ACROSS THE WARNED AREA...AND THE FLASH FLOOD THREAT WAS
DIMINISHING. SOME MINOR FLOODING MAY CONTINUE...BUT THE THREAT FOR
FLASH FLOODING IS ENDING. THUS...THE FLASH FLOOD WARNING HAS BEEN
ALLOWED TO EXPIRE.
LAT...LON 3499 10630 3507 10625 3502 10603 3480 10606
3476 10619 3477 10627 3487 10629
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Sep 18, 2:56 PM MDT, 45 minutes earlier.
Area forecast discussion, Sep 18, 2:56 PM MDT, 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 256 PM MDT WED SEP 18 2013 .DISCUSSION... ANOTHER ACTIVE WX SCENARIO SHAPING UP OVER THE REGION FOR REMAINDER OF TODAY THRU THURSDAY. CIRA LAYERED TOTAL PW PRODUCT SHOWS ABUNDANT LOW/MID LEVEL MOISTURE ACROSS THE REGION WITH VERY DRY CONDITIONS ALOFT. VALUES ARE ON THE ORDER OF 130-160 PCT OF NORMAL. A THIN 30- 50 KT UPPER JET AXIS OVER NM AS SEEN ON THE LATEST AMDAR DATA IS INTERACTING WITH THE LOW LEVEL MOISTURE AND INSTABILITY TO PRODUCE A WELL DEFINED BAND OF THUNDERSTORMS OVER WESTERN AND NORTHERN NM. STEERING FLOWS ARE STRONG TODAY HOWEVER THE SHEAR AXIS IS ORIENTED IN THE DRXN OF STORM MOTION SO MORE LOCALLY HEAVY RAINFALL ON TAP. LATEST HRRR SHOWS THIS AREA OF SHOWERS AND STORMS PROPAGATING EVER SO SLOWLY EAST THIS EVENING INTO THE RIO GRANDE VALLEY AND NEARBY HIGH TERRAIN. HAVE RAISED POPS TO HIGH CHANCE AND LIKELY FOR CENTRAL NM. EVEN MORE ACTIVE CONDITIONS WILL TAKE SHAPE INTO THURSDAY NIGHT BUT MORE INTO THE EASTERN PLAINS. A LARGE UPPER TROUGH OVER THE PACIFIC NW WILL SLIDE EAST INTO THE GREAT PLAINS AND HELP DRIVE A SURFACE BACK DOOR FRONTAL BOUNDARY INTO NM. MEANWHILE...A VERY WELL DEFINED UPPER WAVE EMBEDDED ON THE BACK SIDE OF THE LARGE SCALE WAVE WILL SLIDE OVER NORTHERN NM AND HELP LIFT FOCUS OVER FRONT. CURRENT QPF VALUES ARE POTENTIALLY TOO LOW FOR THIS EVENT ACROSS THE EAST WHERE SUBSTANTIALLY MOISTURE REMAINS IN PLACE. FLOODING IS NOT EXPECTED HOWEVER SOME LOCALIZED IMPACTS ARE LIKELY IF THE RAIN FALLS OVER THE WRONG SPOT. ALSO RAISED POPS FOR THE EASTERN PLAINS THURSDAY NIGHT TO LIKELY. TEMPS THROUGH THIS PERIOD WILL COOL BELOW NORMAL FOR MUCH OF THE REGION...ESPECIALLY THE EAST. MODELS DO INDICATE STRONGER WESTERLIES AND DRIER AIR SHIFTING EAST INTO THE STATE FRIDAY THRU SUNDAY HOWEVER STRONG MOISTURE RECYCLING PROCESSES WILL STILL BE AT PLAY. LOW CLOUDS AND FOG ARE POSSIBLE ANY NIGHT ESPECIALLY IF SKIES CLEAR AND WINDS TAPER OFF. TEMPS WILL BE COOL OUT WEST WHERE MUCH DRIER DEWPOINTS WILL MOVE IN. THE EXTENDED PATTERN IS STILL HIGHLY UNCERTAIN SO MADE NO CHANGES. THE ECMWF PROGS A DEEP LARGE SCALE STATIONARY UPPER LOW OVER THE GREAT BASIN WITH A RELATIVELY ABUNDANT MONSOONAL MOISTURE TAP OVER NM. THE GFS HAS AN EVEN DEEPER TIGHTLY WOUND COLD UPPER LOW DRIVING EAST ACROSS THE CENTRAL ROCKIES THRU MID WEEK. GUYER && .FIRE WEATHER... SCATTERED WETTING THUNDERSTORMS FOUND ACROSS WESTERN AND NORTHERN AREAS WILL TRANSITION EASTWARD THIS EVENING BEFORE DIMINISHING SOME. DRIER AIR WILL EVENTUALLY FILL IN FROM WEST TO EAST LATER TONIGHT AND WILL SET THE STAGE FOR A DRIER WESTERN AND CENTRAL AREAS ON THURSDAY. A BACK DOOR COLD FRONT IS STILL EXPECTED FOR THURSDAY WITH EASTERN AREAS OBSERVING THAT INFLUENCE. THIS INCLUDES WETTING SHOWERS AND THUNDERSTORMS WHICH WOULD FAVOR MOST OF THE EASTERN PLAINS THURSDAY AFTERNOON INTO THE OVERNIGHT. MIXING HEIGHTS WILL INCREASE ACROSS THE MAJORITY OF THE AREA ALTHOUGH TRANSPORT WINDS WILL COME DOWN MOST AREAS SO VENTILATION RATES WILL LOWER PRETTY MUCH AREAWIDE. THE BACK DOOR COLD FRONT WILL PUSH THROUGH THE CENTRAL MOUNTAINS THURSDAY NIGHT AND MOST LIKELY MAKE IT TO THE AZ STATE LINE BY FRIDAY MORNING. MIXING DURING FRIDAY AFTERNOON SHOULD SET UP A CONVERGENCE BOUNDARY NEAR THE CONTINENTAL DIVIDE AND MOST LIKELY PROVIDE A FOCUS FOR THUNDERSTORMS THERE. THE ATMOSPHERE COULD BE TOO STABLE FOR SIGNIFICANT SHOWER AND THUNDERSTORM DEVELOPMENT ACROSS CENTRAL AND EASTERN AREAS DUE TO RESIDUAL IMPACTS FROM THE COLD FRONT. HUMIDITY VALUES WILL BE UNSEASONABLY HIGH FRIDAY AFTERNOON. TEMPERATURES WILL BE COOLER THAN NORMAL CENTRAL AND EASTERN AREAS WHILE BEING NEAR NORMAL WEST OF THE CONTINENTAL DIVIDE. VENTILATION RATES WILL BE LOWEST EXTENDING FROM ZONE 109 NORTHEASTWARD OVER THE MIDDLE RIO GRANDE VALLEY AND AREAS TO THE LEE OF THE SANGRE DE CRISTOS. THE NEXT PACIFIC TROUGH WILL PLUNGE INTO THE FAR WESTERN US SATURDAY AND CONTINUE TO TRAVERSE ACROSS THE INTERMOUNTAIN WEST ON SUNDAY. MOISTURE WILL TRY TO SEEP UP FROM MEXICO AHEAD OF THIS TROUGH SO LOOK FOR UNSETTLED WEATHER ACROSS THE WEST ON SATURDAY TRANSITIONING SOME EASTWARD ON SUNDAY. WETTING RAIN WOULD CERTAINLY BE POSSIBLE ALTHOUGH NOT AS WIDESPREAD AS THE PREVIOUS WEEK. HUMIDITY IS EXPECTED TO TREND UP ACROSS THE WEST ON SATURDAY WHILE LOWER ACROSS THE EAST. ON SUNDAY...HUMIDITY IS EXPECTED TO LOWER AREAWIDE ALTHOUGH THIS COULD CHANGE. VENTILATION WILL INCREASE DURING THE WEEKEND THANKS TO STRONGER WEST/SOUTHWEST TRANSPORT WIND. CONFIDENCE IS PRETTY GOOD THAT A PACIFIC TROUGH WILL IMPACT THE AREA BUT STILL NOT TOTALLY SURE ABOUT HOW MUCH MOISTURE WILL SEEP UP FROM THE SOUTH AND FEED THE TROUGH. SURFACE WIND SHOULD ALSO INCREASE DURING THE WEEKEND PERIOD. ANOTHER PACIFIC TROUGH IS EXPECTED TO AFFECT THE WESTERN US BY THE MIDDLE OF NEXT WEEK. THE LONG RANGE MODELS DIFFER SOMEWHAT IN THE EXTENSION SOUTHWARD OF THE TROUGH BUT EITHER WAY IMPACT POTENTIAL WOULD INCREASE BY MID NEXT WEEK. DEPENDING ON HOW THE TROUGH COMES IN...ADDITIONAL WETTING RAIN WOULD BE POSSIBLE. CONDITIONS FOLLOWING THE TROUGH PASSAGE COULD LEAD TO THE MOUNTAINS FIRST BIG FREEZE OF THE FALL SEASON SO WILL BE WATCHING THAT AS THAT WOULD BEGIN THE CURING PROCESS TO THE ABUNDANT FUELS THAT HAVE GREENED UP THIS SUMMER. 50 && .AVIATION... 18Z TAF CYCLE SATELLITE...RADAR IMAGERY AND LIGHTNING TRENDS POINT TOWARDS A POTENT UPPER LEVEL WAVE AND MID LEVEL FRONTAL BAND PASSAGE TODAY. THE MOST ACTIVE AREA WILL BE FOUND ACROSS THE NORTHWEST HALF THROUGH THIS AFTERNOON AND THEN TRANSITION EASTWARD DURING THE EVENING. WENT BULLISH FOR VCSH AND VCTS AND ASSOCIATED CB/S AT MANY TERMINAL SITES. WENT WITH A TEMPO AT SAF WITH SOME MODERATE VIS RESTRICTIONS AND GUSTIER WINDS. BUT CANT RULE OUT THAT AT ABQ AND EVENTUALLY LVS AS THE DAY PROCEEDS. WILL DEFINITELY UPDATE ONCE A CLEARER PICTURE OF THE STORM EFFECTS COMES INTO VIEW. GUSTY OUTFLOW WINDS AND PAST MOVING STORMS WITH BRIEF MVFR CONDITIONS WILL BE THE THREAT OF THE DAY. CANT RULE OUT CONVECTIVE GUSTS TO 50 KT IN THIS ENVIRONMENT ALTHOUGH WENT LIGHTER IN THE TERMINAL FORECASTS. FOLLOWING THE DISTURBANCE PASSAGE...A BRIEF BREAK COULD CREATE ADDITIONAL LOW CIGS/VIS RESTRICTIONS ACROSS EASTERN AND CENTRAL AREAS. THE HIGH MOUNTAIN BASINS ARE SUSCEPTIBLE BUT ALSO THINKING PORTIONS OF THE EASTERN PLAINS LIKE WHAT WAS OBSERVED EARLIER THIS MORNING. WILL BE WATCHING ROW CLOSELY TONIGHT. 50 && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 55 80 50 80 / 20 5 5 5 DULCE........................... 48 76 42 76 / 30 5 10 5 CUBA............................ 51 79 46 76 / 50 10 10 5 GALLUP.......................... 50 78 44 78 / 20 5 5 5 EL MORRO........................ 48 74 45 73 / 40 10 10 5 GRANTS.......................... 49 76 45 74 / 40 5 10 5 QUEMADO......................... 51 78 48 77 / 40 10 10 5 GLENWOOD........................ 54 81 54 82 / 30 10 5 10 CHAMA........................... 47 68 41 68 / 40 10 10 10 LOS ALAMOS...................... 55 75 51 70 / 60 10 10 5 PECOS........................... 53 71 49 64 / 50 20 30 10 CERRO/QUESTA.................... 51 73 45 70 / 50 20 20 5 RED RIVER....................... 44 64 40 61 / 60 30 30 10 ANGEL FIRE...................... 40 68 36 64 / 50 30 30 5 TAOS............................ 51 74 44 71 / 50 20 20 5 MORA............................ 50 72 45 64 / 40 30 30 10 ESPANOLA........................ 55 81 51 76 / 50 10 10 5 SANTA FE........................ 55 74 51 70 / 50 10 20 10 SANTA FE AIRPORT................ 55 78 53 72 / 50 10 10 5 ALBUQUERQUE FOOTHILLS........... 60 80 57 76 / 50 5 10 5 ALBUQUERQUE HEIGHTS............. 62 82 60 78 / 50 5 10 5 ALBUQUERQUE VALLEY.............. 61 83 59 79 / 50 5 10 5 ALBUQUERQUE WEST MESA........... 60 84 58 80 / 50 5 10 5 LOS LUNAS....................... 60 83 58 79 / 50 5 10 5 RIO RANCHO...................... 60 84 58 79 / 50 5 10 5 SOCORRO......................... 62 84 61 81 / 50 10 10 5 SANDIA PARK/CEDAR CREST......... 56 79 52 73 / 60 20 20 10 TIJERAS......................... 56 77 53 72 / 60 10 20 5 MORIARTY/ESTANCIA............... 51 75 50 69 / 50 20 30 10 CLINES CORNERS.................. 54 74 51 66 / 40 30 50 10 GRAN QUIVIRA.................... 55 75 52 70 / 40 20 30 10 CARRIZOZO....................... 57 77 56 73 / 20 10 20 10 RUIDOSO......................... 52 69 53 65 / 30 30 30 30 CAPULIN......................... 56 72 48 66 / 20 40 40 5 RATON........................... 54 76 49 69 / 20 30 40 5 SPRINGER........................ 55 78 50 70 / 20 30 40 5 LAS VEGAS....................... 53 74 48 65 / 30 30 40 5 CLAYTON......................... 62 76 54 71 / 20 40 50 5 ROY............................. 58 77 53 68 / 20 40 50 5 CONCHAS......................... 64 82 60 73 / 10 30 50 5 SANTA ROSA...................... 62 82 59 72 / 20 30 60 10 TUCUMCARI....................... 66 84 61 76 / 10 30 60 5 CLOVIS.......................... 63 80 61 74 / 5 30 60 10 PORTALES........................ 62 80 61 74 / 5 30 60 20 FORT SUMNER..................... 64 82 62 76 / 10 20 60 10 ROSWELL......................... 65 83 64 79 / 10 30 40 20 PICACHO......................... 58 78 57 72 / 20 20 30 20 ELK............................. 55 73 54 68 / 40 30 30 40 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Sep 18, 5:15 AM MDT, 10 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 515 AM MDT WED SEP 18 2013 NMZ501>540-191200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 515 AM MDT WED SEP 18 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT AFTERNOON AND EVENING THUNDERSTORMS MAY BECOME STRONG AND PRODUCE FREQUENT LIGHTNING...SMALL HAIL AND BRIEF HEAVY DOWNPOURS...MAINLY ACROSS THE WEST CENTRAL AND NORTHERN MOUNTAINS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A FEW STRONG STORMS ARE POSSIBLE ACROSS THE NORTHEAST HIGHLANDS AND NORTHEAST PLAINS LATE THURSDAY ALONG A BACKDOOR COLD FRONT. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 11
In the hours before
Special weather statement, Sep 18, 2:43 PM MDT, 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 243 PM MDT WED SEP 18 2013 NMZ504-506-182130- NORTHWEST HIGHLANDS-WEST CENTRAL MOUNTAINS- 243 PM MDT WED SEP 18 2013 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MCKINLEY COUNTY THROUGH 330 PM MDT... AT 236 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 9 MILES NORTH OF PREWITT...OR ABOUT 14 MILES NORTHEAST OF THOREAU...MOVING EAST AT 15 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF CENTRAL MCKINLEY COUNTY...INCLUDING STATE ROAD 509. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3568 10781 3540 10773 3543 10805 3552 10808 TIME...MOT...LOC 2043Z 255DEG 12KT 3550 10796 SHY
Special weather statement, Sep 18, 2:52 PM MDT, 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 252 PM MDT WED SEP 18 2013 NMZ505-506-508-182130- SOUTHWEST MOUNTAINS-WEST CENTRAL MOUNTAINS-WEST CENTRAL PLATEAU- 252 PM MDT WED SEP 18 2013 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CATRON AND EXTREME SOUTHERN CIBOLA COUNTIES THROUGH 330 PM MDT... AT 248 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR QUEMADO...OR ABOUT 40 MILES NORTHWEST OF DATIL...MOVING EAST AT 15 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. AREAS AFFECTED BY THIS STORM INCLUDE...OMEGA. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3461 10830 3428 10819 3431 10855 3447 10859 TIME...MOT...LOC 2052Z 259DEG 14KT 3440 10847 SHY
Special weather statement, Sep 18, 2:55 PM MDT, 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 255 PM MDT WED SEP 18 2013 NMZ507-519-182145- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-WEST CENTRAL HIGHLANDS- 255 PM MDT WED SEP 18 2013 ...SIGNIFICANT WEATHER ADVISORY FOR EXTREME NORTHEASTERN CIBOLA... NORTHWESTERN BERNALILLO AND SOUTHERN SANDOVAL COUNTIES THROUGH 345 PM MDT... AT 248 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 13 MILES SOUTHEAST OF MARQUEZ...OR ABOUT 16 MILES NORTHEAST OF LAGUNA PUEBLO...MOVING EAST AT 10 MPH. HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM. AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF EXTREME SOUTHERN SANDOVAL AND NORTHWESTERN BERNALILLO COUNTIES INCLUDING LAGUNA PUEBLO. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3536 10697 3511 10691 3511 10722 3523 10724 TIME...MOT...LOC 2055Z 257DEG 10KT 3518 10712 SHY
Special weather statement, Sep 18, 3:09 PM MDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 309 PM MDT WED SEP 18 2013 NMZ504-182200- NORTHWEST HIGHLANDS- 309 PM MDT WED SEP 18 2013 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN SAN JUAN AND EXTREME WESTERN RIO ARRIBA COUNTIES THROUGH 400 PM MDT... AT 306 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR NAGEEZI...OR ABOUT 30 MILES SOUTH OF BLOOMFIELD...MOVING NORTHEAST AT 15 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. AREAS AFFECTED BY THIS STORM INCLUDE...NAGEEZI. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3647 10762 3625 10753 3622 10781 3632 10786 TIME...MOT...LOC 2109Z 247DEG 11KT 3631 10777 SHY
Special weather statement, Sep 18, 3:19 PM MDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 319 PM MDT WED SEP 18 2013 NMZ501-503-504-182200- FAR NORTHWEST HIGHLANDS-NORTHWEST HIGHLANDS-NORTHWEST PLATEAU- 319 PM MDT WED SEP 18 2013 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MCKINLEY...SOUTHEASTERN SAN JUAN...WESTERN RIO ARRIBA AND EXTREME NORTHWESTERN SANDOVAL COUNTIES THROUGH 400 PM MDT... AT 312 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES SOUTHEAST OF NAVAJO DAM TO 7 MILES NORTHEAST OF CHACO CANYON...AND MOVING EAST AT 10 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS. AREAS AFFECTED BY THESE STORMS INCLUDE...NAGEEZI...HIGHWAY 550...AND THE JICARILLA APACHE RESERVATION. && LAT...LON 3676 10716 3578 10783 3613 10798 3674 10757 TIME...MOT...LOC 2119Z 254DEG 10KT 3670 10752 3617 10788 SHY
Special weather statement, Sep 18, 3:32 PM MDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 332 PM MDT WED SEP 18 2013 NMZ507-519-182215- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-WEST CENTRAL HIGHLANDS- 332 PM MDT WED SEP 18 2013 ...SIGNIFICANT WEATHER ADVISORY FOR EXTREME EASTERN CIBOLA...WESTERN BERNALILLO AND EXTREME NORTHWESTERN VALENCIA COUNTIES THROUGH 415 PM MDT... AT 324 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 13 MILES EAST OF MESITA...OR ABOUT 16 MILES EAST OF LAGUNA PUEBLO...MOVING NORTHEAST AT 10 MPH. HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM. AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF WESTERN BERNALILLO COUNTY INCLUDING INTERSTATE 25 FROM MILE MARKER 125 TO MILE MARKER 140. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3516 10703 3497 10687 3491 10711 3500 10718 TIME...MOT...LOC 2131Z 233DEG 9KT 3501 10708 SHY
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 17, 7:25 PM MDT | Areal Flood Advisory | ABQ | Chaves | 4 hr |
| Sep 17, 11:19 PM MDT | Areal Flood Advisory | ABQ | Chaves | 4 hr |
| Sep 18, 10:45 AM MDT | Special Weather Statement | ABQ | Rio Arriba | 45 min |
| Sep 18, 10:50 AM MDT | Areal Flood Advisory | ABQ | Rio Arriba, San Juan | 3 hr |
| Sep 18, 11:18 AM MDT | Special Weather Statement | ABQ | Rio Arriba | 42 min |
| Sep 18, 11:39 AM MDT | Special Weather Statement | ABQ | Cibola | 51 min |
| Sep 18, 12:37 PM MDT | Special Weather Statement | ABQ | Los Alamos | 38 min |
| Sep 18, 12:48 PM MDT | Areal Flood Advisory | ABQ | McKinley | 3 hr |
| Sep 18, 12:52 PM MDT | Special Weather Statement | ABQ | Sandoval | 38 min |
| Sep 18, 1:20 PM MDT | Areal Flood Advisory | ABQ | Cibola, McKinley, Sandoval | 3 hr |
| Sep 18, 1:27 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba, Sandoval, Santa Fe | 3 hr |
| Sep 18, 1:44 PM MDT | Special Weather Statement | ABQ | San Juan | 31 min |
| Sep 18, 1:49 PM MDT | Severe Thunderstorm Warning | ABQ | San Juan | 26 min |
| Sep 18, 1:52 PM MDT | Areal Flood Advisory | ABQ | San Juan | 3 hr |
| Sep 18, 1:56 PM MDT | Special Weather Statement | ABQ | San Juan | 49 min |
| Sep 18, 2:05 PM MDT | Special Weather Statement | ABQ | Mora | 40 min |
| Sep 18, 2:18 PM MDT | Special Weather Statement | ABQ | San Juan | 42 min |
| Sep 18, 2:21 PM MDT | Special Weather Statement | ABQ | 39 min | |
| Sep 18, 2:28 PM MDT | Areal Flood Advisory | ABQ | Mora | 3 hr |
| Sep 18, 2:34 PM MDT | Special Weather Statement | ABQ | San Juan | 41 min |
| Sep 18, 2:38 PM MDT | Severe Thunderstorm Warning | ABQ | Rio Arriba, San Juan | 52 min |
| Sep 18, 2:43 PM MDT | Special Weather Statement | ABQ | McKinley | 47 min |
| Sep 18, 2:52 PM MDT | Special Weather Statement | ABQ | 38 min | |
| Sep 18, 2:55 PM MDT | Special Weather Statement | ABQ | Bernalillo | 50 min |
| Sep 18, 3:09 PM MDT | Special Weather Statement | ABQ | 51 min | |
| Sep 18, 3:13 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Torrance | 2 hr |
| Sep 18, 3:19 PM MDT | Special Weather Statement | ABQ | 41 min | |
| Sep 18, 3:23 PM MDT | Areal Flood Advisory | ABQ | San Juan | 3 hr |
| Sep 18, 3:26 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Cibola, Sandoval, Valencia | 3 hr |
| Sep 18, 3:32 PM MDT | Special Weather Statement | ABQ | Bernalillo | 43 min |
| Sep 18, 3:35 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel, Santa Fe | 40 min |
| Sep 18, 3:38 PM MDT | Areal Flood Advisory | ABQ | San Miguel, Santa Fe | 3 hr |
| Sep 18, 3:49 PM MDT | Flash Flood Warning | ABQ | Bernalillo, Cibola, Sandoval | 116 min |
| Sep 18, 3:53 PM MDT | Flash Flood Warning | ABQ | San Miguel, Santa Fe | 2 hr |
| Sep 18, 3:56 PM MDT | Areal Flood Advisory | ABQ | Socorro | 2 hr |
| Sep 18, 4:00 PM MDT | Special Weather Statement | ABQ | Rio Arriba | 45 min |
| Sep 18, 4:02 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba, San Juan | 3 hr |
| Sep 18, 4:17 PM MDT | Special Weather Statement | ABQ | Santa Fe | 43 min |
| Sep 18, 4:32 PM MDT | Flash Flood Warning | ABQ | Rio Arriba | 4 hr |
| Sep 18, 4:35 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 115 min |
| Sep 18, 4:38 PM MDT | Special Weather Statement | ABQ | Valencia | 52 min |
| Sep 18, 4:43 PM MDT | Flash Flood Warning | ABQ | Rio Arriba | 3 hr |
| Sep 18, 4:48 PM MDT | Areal Flood Advisory | ABQ | Chaves, Lincoln | 3 hr |
| Sep 18, 4:51 PM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo, Valencia | 24 min |
| Sep 18, 5:02 PM MDT | Flash Flood Warning | ABQ | Valencia | 118 min |
Nearby
Flash Flood Warnings in New Mexico, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.